# SDR CALA2014081801132

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924
- Aircraft serial: 33533
- Aircraft time: 17,414 hours, 5,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A720210
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY FWD AREA H/P AIR ACCESS DOOR LATCH OTBD STRIKER PLATE WORN.  LOWER SUPPORT BEAM LOWER CHORD AT BS 547 RBL 40.875 FOR THE H/P DOOR LATCH STRIKER HAS BEEN REPAIRED IAW ECRA 5713-01027.
